# SDR AALA201712119052

- Difficulty date: December 10, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 25,165 hours, 9,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT LEFT EMERGENCY EXIT LIGHT DETACHING. REPLACED AFT LEFT GALLEY SERVICE DOOR L-2 ENTRY EMERGENCY LIGHT ASSEMBLY PER MM 33-51-14.
